# SDR CALA2022021400383

- Difficulty date: February 14, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 60,107 hours, 26,009 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Crossbeam
- Part number: NA
- Condition: Cracked
- Location: Fr20
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AD 2018-14-09) LH FR20 CROSSBEAM HAS CRACK INDICATIONS ON H17, H18,H23, H25 AND H26 FASTENER HOLES, REPAIR LH FR20 CROSSBEAM BE FORE NEXT FLIGHT PER STEP 8. CIRCLED IN RED. () REPAIRED LBH FR20 CROSSBEAM HOLES H17, H18, H25 & H26 BY OVER SI ZED COLDWORKING IAW R DWG R53112926 & EC/RA 5310-07977. ACCOMPLI SHED BY EMP#V933868 AT BFM ST AEROSPACE MOBILE NR#0020559
